# SDR WTAA950304

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Broken Wire
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT FAILS TO ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE AT RIGHT MAIN LANDING GEAR UPLOCK MICROSWITCH.  GEAR INDICATIONS NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
